# SDR AALA2009011200307

- Difficulty date: January 12, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 24,109 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW- EMERGENCY PATH LIGHTS AT SEAT 18D INOPERATIVE. REPLACED THE LIGHT ASSEMBLY AT SEAT 18D.
